# SDR CA990430052

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce TAY65015
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Condition: Worn
- Location: Turbine
- Part time: 18,299 hours
- Component: MO3000A4
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT RETURNED TO DEPARTURE POINT AFTER HIGH ENGINE VIBRATIONS.  MAINTENANCE CONFIRMED VIBRATIONS AT 0.5 IPS STARTING AT 57  PERCENT UP TO TAKEOFF POWER.  ENGINE DISASSEMBLY FOUND WEAR ON THE HP TURBINE SHAFT SPLINES END FACES, WHICH ALLOWED THE HP TURBINE DISC AND BLADES TO MOVE REARWARD AND THE BLADE SHROUD TO CONTACT THE NOZZLE GUIDE VANES BEHIND THEM CAUSING THE VIBRATIONS.  T HE SHAFT WAS PRE-SB 72-1327 STANDARD.
